Holonomy groups of stable vector bundles

V. Balaji, János Kollár

Research output: Contribution to journalArticlepeer-review

21 Scopus citations


We define the notion of holonomy group for a stable vector bundle F on a variety in terms of the Narasimhan-Seshadri unitary representation of its restriction to curves. Next we relate the holonomy group to the minimal structure group and to the decomposition of tensor powers of F. Finally we illustrate the principle that either the holonomy is large or there is a clear geometric reason why it should be small.

Original languageEnglish (US)
Pages (from-to)183-211
Number of pages29
JournalPublications of the Research Institute for Mathematical Sciences
Issue number2
StatePublished - May 2008

All Science Journal Classification (ASJC) codes

  • General Mathematics


  • Holonomy group
  • Parabolic bundle
  • Stability
  • Vector bundle


Dive into the research topics of 'Holonomy groups of stable vector bundles'. Together they form a unique fingerprint.

Cite this